# SDR UALA2009111003513

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 32,174 hours, 3,955 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 50
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ANTI-ICE VALVE STUCK, FLT DIVERTED.  VISUALLY INSPECTED RT ENG EAI TUBING FOR DAMAGE.  REPLACED R-ENG EAI VALVE AND EAI VALVE CONTROLLER.  OP CHKS NORMAL.
